MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY WALLSTENT¿ RP ENDOPROSTHESIS; STENT, CORONARY

BOSTON SCIENTIFIC - GALWAY WALLSTENT¿ RP ENDOPROSTHESIS; STENT, CORONARY
Model Number M001712320
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).Device evaluated by mfr.: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
It was reported that stent foreshortening occurred.The 90% stenosed target lesion was located in the mildly tortuous cephalic vein.A 10x20x75 wallstent¿ rp endoprosthesis was successfully deployed however; it was noted that the stent had foreshortened.A 8x38 wallstent¿ rp endoprosthesis was deployed to fully cover the lesion.No further patient complications were reported and the patient's status was good.

Brand Name
WALLSTENT¿ RP ENDOPROSTHESIS
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6807944
Report Number2134265-2017-08199
Device Sequence Number1565933
Product Code MAF
UDI-Device Identifier08714729345862
UDI-Public(01)08714729345862(17)20190124(10)20201635
Combination Product (Y/N)N
PMA/510(K) Number
P940019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2019
Device Model NumberM001712320
Device Catalogue Number71-232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2017
Initial Report FDA Received Date08/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: 035RADIFOCUS; INTRODUCER SHEATH: 6F3CM
Outcome Attributed to Adverse Event Required Intervention;